# SDR DXTA2021062344090

- Difficulty date: June 22, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N237QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6127
- Aircraft time: 2,366 hours, 1,300 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 7401
- Part serial: 100010
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUSELAGE AUXILIARY STRUCTURE: GOT A FAINT SMELL OF ELECTRICAL IN THE GALLEY AREA. WE SUSPECT IT COULD BE THE CHILLER. I BARELY SMELLED ANYTHING BUT THE FLIGHT ATTENDANT DID SMELL IT AND TURN THE CHILLER OFF SMELL WENT AWAY // SIGN OFF // REMOVED AND REPLACED GALLEY CHILLER IAW CL650 SMM 25-30-07 PERFORMED OPS CHECK. GALLEY CHILLER OPS CHECK GOOD. NO SMELL NOTICED AZFTER CHILLER REPLACED
